MathSciNet Relay Station
MathSciNet bibliographic data
MR131498 (24 #A1348) 26.00
John, F.; Nirenberg, L. On functions of bounded mean oscillation. Comm. Pure Appl. Math. 14 1961 415–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement